# SDR UPS96420607

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5136B37
- Condition: Inoperative
- Location: Aft Flght Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE N/A, ONE OF THE OVERHEAD LIGHTS ON THE AFT FLIGHT DECK IS BURNED OUT, WILL NOT ILLUMINATE WITH THE EMERGENCY LIGHT SWITCH ON.  REMOVED AND REPLACED AFT FLT DECK OVERHEAD EMERGENCY LIGHT PACK, CHECKS OK PER MM 33-51-00 (P/N 5136B37), (S/N 10006-372) ON, OFF (S/N 18363) OFF.
